Results 1 to 6 of 6

Thread: Wisdom teeth removed on Hydrocodone and Ibuprofen for pain pills causing extreme

  1. #1
    akal575's Avatar
    akal575 is offline Junior Member
    Join Date
    Feb 2008
    Posts
    1


    Default Wisdom teeth removed on Hydrocodone and Ibuprofen for pain pills causing extreme

    constipation? Hi so today is the second day in recovery of having my wisdom teeth removed and yesterday I just started eating alot mainly just pasta because I have just felt soooo hungry, i was basically eating more carbs then what i normally do on a given day. Well i have not had a bowel movement since the night before my procedure, and since that time i have had alot of of pasta at least 2+ huge bowls at least 10 milkshakes ice cream and pudding and alot of apple sauce, and of course water, all i do is pee really, and just when i woke up this morning I had horrible horrible abdominal pain, and then i realized everytying i have been eating has been comming out at all, and i ate alot. So this morning my mom have me 3 dulcolax which ar stoll softners and this was like 6 hours ago and still nothing. I researched my pills and they can cause consipation, so now i dont want to take them because my stomach hurts so much, but my extraction site hurts just as bad, if not more! pls help!!!

  2. #2
    Dream Maker is offline Junior Member
    Join Date
    Jun 2007
    Posts
    2


    I'm so sorry bc the same thing happened to me after back surgery but now i am so use to them it does not happen anymore, THANK GOD!!!!!! If i were u i would just go ahead and do an enema!!!!!!!!!!!!!! Drink alot of water and TRY TO WALK !!!!!!!!!!!!!!!! Even as much pain as ur in it will get the blockage loose so u can poop!!!!!!!!!!!!! GOOD LUCK! OH, u could be allegric to the codiene in the hydro?? When i had my wisdom teeth out they gave me morphine tabs! But that was a long time ago...............worked like a charm!!!!!

  3. #3
    Join Date
    Feb 2008
    Posts
    2


    Hmm.....your pain meds have caused you all this trouble.

    The dulcolax aren't very strong. You need some senna liquid added to hot water. The senna will get things moving.

    You could also try some glycerin suppositories a few hours after you've taken the senna. You insert one into the rectum and wait. It's not painful or even uncomfortable so don't be squeamish or embarrassed.

    If you still need the pain meds then you should continue taking the lowest dose that you can get away with, but continue with the laxatives as well.

    I hope you feel better soon.

  4. #4
    amylynn0582 is offline Junior Member
    Join Date
    Jan 2008
    Posts
    3


    Well, hydrocodone does cause constipation, but it really shouldnt be that bad since you havent been taking it for an extended period of time...However, it could have you backed up a little bit. But seeing as how you had very bad abdominal cramps, perhaps you should call your doctor and have them give you something else...or TRY your best to deal with the pain...without the pills like something like an ice pack on your face, ect...

    The only thing I would suggest prune juice, lots of water, and foods that you know generally make you have to go #2 ) Generally pills for pooping wont work as well as they should if you are very backed up.

    Eventually, if you are truly that uncomfortable, you may have to resort to anal suppositories or even an enema. All of these products can be purchased anywhere there is a pharmacy. )

    Good luck

    oh and PS.....movement, like walking around can help move the bowels along as well.

  5. #5
    mEe
    mEe is offline Junior Member
    Join Date
    Feb 2008
    Posts
    1


    Anytime You Have A Side Effect Of Anykind From Medication You Should Stop Taking It Right Away........ So Stop Taking It....... Call Your Doctors Office And Have Them Call A Different Script In To Your Pharmacy Like Darvocet Or Something Not As Strong So It Will Be Easier On Your Stomach......!!

  6. #6
    rjpow is offline Member
    Join Date
    Apr 2009
    Posts
    1


    Default wisdom teeth removed

    Oh my God. I had my wisdom tooth pulled yesterday. Since i have been on the hydrocodone APAP 10-650 tablets, i have been eating like a pig, dizzy, sluggish, sleepy, irriated and constipated like crazy. My tooth hurts, but i am about to throw this crap in the trash can as it makes me feel worse. I couldn't get my daughter ready for school this morning. I felt like a crackhead and i have never smoked in my life. My daughter has sickle cell disease and has to take this medicine. I don't understand how her nine year old body can tolerate this stuff. I am believing God for a healing for my child. This crap alone will kill you.

Similar Threads

  1. Replies: 2
    Last Post: 02-17-2009, 02:44 AM
  2. Replies: 3
    Last Post: 02-09-2009, 12:35 AM
  3. I am on Vicodin and Soma for back pain....?
    By Shy&Sweet in forum Muscle relaxants
    Replies: 1
    Last Post: 01-26-2009, 06:27 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Protected by Copyscape CopySentry. Do not copy.